×

zbMATH — the first resource for mathematics

A note on the entropy for operator algebras. (English) Zbl 0101.09401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Bendat and S. Sherman: Monotone and convex operator functions, Trans. Amer. Math. Soc, 79, 58-71 (1955). JSTOR: · Zbl 0064.36901
[2] C. Davis: A Schwarz inequality for convex operator functions, Proc. Amer. Math. Soc, 8, 42-44 (1957). JSTOR: · Zbl 0080.10505
[3] J. Dixmier: Les Algebresd’OperateursdansPEspaceHilbertien, Gauthier-Villars, Paris (1957). · Zbl 0088.32304
[4] I. Kaplansky: A theorem on rings of operators, Pacific J. Math., 1, 227-232 (1951). · Zbl 0043.11502
[5] A. I. Khinchin: Mathematical Foundations of Information Theory, Dover, New York (1957). · Zbl 0088.10404
[6] M. Nakamura, M. Takesaki, and H. Umegaki: A remak on the expectations of operator algebras, Kodai Math. Sem. Rep., 12, 82-90 (1960). · Zbl 0102.10802
[7] M. Nakamura and T. Turumaru: Expectations in an operator algebra, Tohoku Math. J., 6, 182-188 (1954). · Zbl 0058.10504
[8] J. von Neumann: Mathematical Foundations of Quantum Mechanics, Princeton Univ. Press, Princeton (1955). · Zbl 0064.21503
[9] I. E. Segal: A note on the concept of entropy, J. Math. Mech., 9, 623-629 (1960). · Zbl 0223.94001
[10] H. Umegaki: Conditional expectation in an operator algebra, I, Tohoku Math. J., 6,177-181 (1954); II, 8, 86-100 (1956); and III, Kodai Math. Sem. Rep., 11, 51-64 (1959). · Zbl 0102.10801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.